DocumentCode :
1125004
Title :
Fault detection for Markovian jump systems
Author :
Zhong, M. ; Ye, H. ; Shi, P. ; Wang, G.
Author_Institution :
Dept. of Autom., Tsinghua Univ., Beijing, China
Volume :
152
Issue :
4
fYear :
2005
fDate :
7/8/2005 12:00:00 AM
Firstpage :
397
Lastpage :
402
Abstract :
The paper deals with the robust fault detection problem for a class of discrete-time linear Markovian jump systems with an unknown input. By using a general observer-based fault detection filter as residual generator, the robust fault detection filter design is formulated as an H-filtering problem, in which the filter matrices are dependent on the system mode, i.e. the residual generator is a Markovian jump linear system as well. The main objective is to make the error between residual and fault (or, more generally, weighted fault) as small as possible. A sufficient condition to solve this problem is established in terms of the feasibility of certain linear matrix inequalities (LMI), which can be solved with the aid of Matlab LMI Toolbox. A numerical example is given to illustrate the effectiveness of the proposed techniques.
Keywords :
discrete time systems; fault diagnosis; filtering theory; linear matrix inequalities; linear systems; stochastic systems; H-filtering problem; Markovian jump systems; discrete-time linear systems; general observer-based fault detection filter; linear matrix inequalities; residual generator;
fLanguage :
English
Journal_Title :
Control Theory and Applications, IEE Proceedings -
Publisher :
iet
ISSN :
1350-2379
Type :
jour
DOI :
10.1049/ip-cta:20045085
Filename :
1489964
Link To Document :
بازگشت